# SDR YENA20090630068

- Difficulty date: June 30, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 8,450 hours, 5,068 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Washer
- Part number: NAS5135
- Condition: Broken
- Location: Nlg Door
- Part time: 8,450 hours, 5,068 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

FLT 1289 - BOS-RIC - ON CLIMBOUT NOSE DOOR OPEN ECAM, VIBRATION NOTICED ON CLIMBOUT AND CRUISE.  ECAM INDICATION CAME ON AND DISAPPEARED 4 OR 5 TIMES IN FLIGHT.  THE VIBRATION DID INCREASE WITH AND INCREASE IN SPEED.  DIVERTED TO JFK.  UPON INSPECTION OF NLG AND AND NLG DOOR LINKAGES FOUND 3 OF 4 LINKAGE RODS LOCK WASHERS BROKEN.  REPLACED ALL 4 LOCK WASHERS PER AMM 32-22-00.  PERFORMED OPERATIONAL TEST OF L/G PER AMM 32-33-00.  OPS CHECKS GOOD.  NO OTHER DEFECTS NOTED.
